Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Uhmeeeeeeelia

Member
  • Total Reviews

    2
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Uhmeeeeeeelia

  • Rank
    uhmeeeeeeelia
  • Birthday June 6

Profile Information

  • Gender
    Female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. HORRIBLE BREAKOUT WHEN YOU STOP TAKING IT.

    I started taking Yaz when I was 18 strictly for contraception purposes. I never really had acne before I started taking the pill, maybe a few pimples here and there but nothing like what I'm experiencing now. I took the pill for 5 years and the only real side effect I had was it completely eliminated my sex drive. I didn't realize this until I got off of it 8 months ago, and my libido came back full force. My body's making up for lost time I'd imagine hahah. While I was on it, my skin was pretty
  2. Yes my skin has definitely cleared up since I started using the regimen. I had to revise tbr regimen though because couldn't take the dry skin anymore. To restore my skin I mixed coconut oil and white sugar into scrub and then gently rubbed it on my face to get most of the dead skin off. Then I used tweezers and a razor to get the rest off. After that I moisturized and my skin was feeling so soft the next day and I was able apply makeup. For my new regiment I just wash with cetaphil and spot
  3. I know acne is really difficult to deal with, I'm experiencing some pretty bad acne myself. But please try to put the thoughts of suicide out of your mind. You can make it through this... Your acne will eventually, one way or another, go away. Just tell yourself that this is TEMPORARY. One day your acne will just be memory. I'm sorry you're dealing with this and I'm sorry you're getting bullied for it. Keep your head up and stay strong! What those people say about you says a lot more about them
  4. Smooth and glowing

    My acne prone skin is normally pretty sensitive. Naturally with the ingredient glycolic ACID I was a little hesitant about trying it out. I'm so happy I did. Although I still have moderate acne, my skin that's not affected by the acne is incredibly smooth and glowing. A lot of reviews on here mention that the product burns, but I've noticed that my skin only burned while using this with the acne.org regimen. While on the regimen my skin was EXTREMELY dry and irritated so I definitely felt the AH
  5. I know exactly how you feel *hugs* I'm in the same boat. I haven't tried Retin-A yet, but I recently tried out the acne.org regimen and it caused redness/flaking that I could barely conceal with makeup. I really hate relying on makeup so much for confidence, but I'm happy it's a resource we have! Really hoping Retin-A works out for you though, best of luck!
  6. My skin looked like that too when I was using the acne.org regimen. My complexion is lighter than yours too so my face looked tan and orange compared to my neck. And I know the feeling of not being able to wear makeup with your skin being so dry... It sucks. I had to stop using the regimen. It was just drying out my skin way too much Has your acne cleared?
  7. Thanks for attaching that link! How would you classify your acne? Mild, moderate, severe? 5,000 IUs is definitely on the lower side... The one that I recently purchased is 8,000 IUs and it says that's the recommended daily dose. Today will be day 3 of taking it so it's too soon for me to say, but I'm really hoping it works. Really hoping this is just your skin purging and that you'll see the results you want!
  8. Hey everyone! I've been dealing with moderate acne for about 8 months since quitting the birth control pill. I've tried A LOT of over the counter and prescription medications/treatments to try to get my skin clear again. I've come across a lot of information about taking vitamin A to treat acne. Has anyone had any success? I understand that because vitamin A is a fat soluble vitamin, it is possible to take too much... And over time you can develop liver damage. So I'm making sure to be extremel
×